Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement

Quick Start Forum Video Tutorial

    Forum-Tutorial-Screenshot
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement
New Members, Please read our Forum Rules before submitting your first discussion

I would like to reach out to others in pain....I am "new" to all this.....

2

Comments

  • Hi withallmyheart,
    I am new to this site as well and found the level of support here so awesome.
    My symtoms are similar to yours. I had a SNRI in September (after 3 failed epidural injections in May). The procedure itself was somewhat uncomfortable as they stimulated the nerve that is causing me so much grief to make sure that they had the right area. Following the injection I was sore for a couple of days - felt like bruising at the injection site as well as a "heavy" feeling in my right leg. After a week I had so much relief that I was able to be weaned off all the neuropathy and NSAIDS medication! It was wonderful!
    I still had pain in my back and leg however it was nowhere near what I had prior and I was able to return to work on reduced hours. I had about seven weeks of pain relief before the injection began to wear off and my pain began to increase.

    Withallmyheart, I sincerely hope that they find the "sweet spot" with your injection and that you get much needed pain relief.
    Keep us updated.....
    >:D<
  • I can definitely relate to your pain. My pain started in the same areas as yours. The worst of my issues right now is my facet joints. When I wake up each morning it takes anywhere from 20-30 minutes just to be able to get up and straighten up. I am just as overweight as you are. It definitely does not help the pain but I have serious doubts that it actually causes the issues as I was not very overweight when all of this started. My pain and limitations have helped to put most of my weight on. I wish you luck in getting a diagnosis. This is a great place to come for understanding and support. Please keep us posted.
  • advertisement
Sign In or Register to comment.